MathSciNet Relay Station
MathSciNet bibliographic data
MR2234862 11F80 (11F32 11F46 11G18 11R39)
Genestier, Alain; Tilouine, Jacques Systèmes de Taylor-Wiles pour $\rm GSp\sb 4$. (French) [Taylor-Wiles systems for $\rm GSp\sb 4$] Formes automorphes. II. Le cas du groupe $\rm GSp(4)$. Astérisque No. 302 (2005), 177–290.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement